Well, to be honest..I am snacking a smidge now LOL!!
But, with this medicine..the Met'..(LOL!) I can say that I am NOT snacking nearly as much on this ..I seem to be full, and if and or when I eat too much, I tend to have a stomach ache!! I have kind of noticed that I seem to feel slightly nauseated..kind of sickly...I hate that!!
But, I guess that the metformin really makes you stop wanting to eat...I have hard that is suppresses the urges...I wonder if this is also…Continue
<i></i>Well, since I wrote this...I am beginning to be afraid of the diabetes..I am NOT shutting my eyes or ears that much anymore...I keep hearing about "Complications"..and the funny thing(which is really NOT funny at all) is that I keep hearing diabetic commericals..right when I am dealing WITH my own issues..it's almost as if "something" or "somebody" is trying to open my ears up!!!
I also see things in the news that scare the daylights out of me..regarding dying from…